PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 66 | 2 | 219-226
Tytuł artykułu

Systems of Clairaut type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A characterization of systems of first order differential equations with (classical) complete solutions is given. Systems with (classical) complete solutions that consist of hyperplanes are also characterized.
Rocznik
Tom
66
Numer
2
Strony
219-226
Opis fizyczny
Daty
wydano
1993
otrzymano
1993-02-04
Twórcy
  • Department of Mathematics, Faculty of Science, Hokkaido University, Sapporo 060, Japan
Bibliografia
  • [1] C. Carathéodory, Calculus of Variations and Partial Differential Equations of First Order, Part I, Partial Differential Equations of the First Order, Holden-Day, San Francisco, 1965.
  • [2] A. C. Clairaut, Solution de plusieurs problèmes, Histoire de l'Académie Royale de Sciences, Paris, 1734, 196-215.
  • [3] R. Courant and D. Hilbert, Methods of Mathematical Physics I, II, Wiley, New York, 1962.
  • [4] A. R. Forsyth, Theory of Differential Equations, Part III, Partial Differential Equations, Cambridge Univ. Press, London, 1906.
  • [5] A. R. Forsyth, A Treatise on Differential Equations, Macmillan, London, 1885.
  • [6] S. Izumiya, On Clairaut-type equations, Publ. Math. Debrecen, to appear.
  • [7] V. V. Lychagin, Local classification of non-linear first order partial differential equations, Russian Math. Surveys 30 (1975), 105-175.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv66i2p219bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.